Ulster University Logo

Algebraic polynomials with random non-symmetric coefficients

Farahmand, K and Stretch, CT (2008) Algebraic polynomials with random non-symmetric coefficients. Statistics and Probability Letters, 78 (1). pp. 1305-1313. [Journal article]

Full text not available from this repository.

DOI: 10.1016/j.spl.2007.12.006


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Faculty of Computing & Engineering > School of Computing and Information Engineering
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:8879
Deposited By: Professor Kambiz Farahmand
Deposited On:22 Jan 2010 09:33
Last Modified:10 Jan 2012 11:23

Repository Staff Only: item control page